# SDR ZW0A0203902

- Difficulty date: March 27, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 16,187 hours, 5,361 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE LT WING OTBD T/E FOREFLAP HAD 6 INCH LONG CRACK IN THE LOWER SURFACE, NEXT TO THE OTBD END.  INSTALLED NEW PANEL PER SRM 51-10-02.
